Alert archive / Florida / Gale Warnings in 2018
Gale Warning 7, NWS Jacksonville, FL
NWS Jacksonville, FL issued this gale warning at Dec 20, 2018, 1:49 AM EST. It took effect at Dec 20, 2018, 9:45 AM EST. It was in force for 42 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 20, 2018, 1:49 AM EST (06:49 UTC)
- In effect from
- Dec 20, 2018, 9:45 AM EST
- Expired
- Dec 22, 2018, 4:00 AM EST
- In force
- 42 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted.
780 WHUS72 KJAX 200649 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 149 AM EST Thu Dec 20 2018 ...DANGEROUS CONDITIONS WILL DEVELOP OVER THE NORTH FLORIDA AND SOUTHEAST GEORGIA COASTAL WATERS THROUGH SATURDAY... .A complex low pressure system will develop over the Gulf of Mexico and move north across Georgia. The storm will be accompanied by severe thunderstorms and heavy rainfall, with severely reduced visibility. On Saturday, as the low begins to pull away from the area, strong winds will continue across the waters with high seas and a very short period causing extremely choppy conditions. AMZ470-472-474-201500- /O.EXT.KJAX.SC.Y.0047.181220T0900Z-181220T1500Z/ /O.UPG.KJAX.GL.A.0004.181220T2100Z-181222T0900Z/ /O.NEW.KJAX.GL.W.0007.181220T1500Z-181222T0900Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 149 AM EST Thu Dec 20 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... ...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EST SATURDAY... The National Weather Service in Jacksonville has issued a Gale Warning, which is in effect from 10 AM this morning to 4 AM EST Saturday. The Gale Watch is no longer in effect. * WINDS AND SEAS...Southwest winds 25 to 35 knots with gusts up to 45 knots. Seas 8 to 13 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 20 to 33 knots, and/or seas 7 feet or higher, are expected to produce hazardous conditions for small craft. Inexperienced boaters, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ450-452-454-201500- /O.EXT.KJAX.SC.Y.0047.181220T0900Z-181220T1500Z/ /O.NEW.KJAX.GL.W.0007.181220T1500Z-181222T0900Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 149 AM EST Thu Dec 20 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... ...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EST SATURDAY... The National Weather Service in Jacksonville has issued a Gale Warning, which is in effect from 10 AM this morning to 4 AM EST Saturday. * WINDS AND SEAS...Southwest winds 20 to 30 knots with gusts up to 40 knots. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 20 to 33 knots, and/or seas 7 feet or higher, are expected to produce hazardous conditions for small craft. Inexperienced boaters, especially those operating smaller vessels should avoid navigating in these conditions. && $$
7 follow-up statements
085 WHUS72 KJAX 201445 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 945 AM EST Thu Dec 20 2018 ...DANGEROUS CONDITIONS WILL DEVELOP OVER THE NORTH FLORIDA AND SOUTHEAST GEORGIA COASTAL WATERS THROUGH SATURDAY... AMZ450-452-454-470-472-474-210000- /O.CAN.KJAX.SC.Y.0047.000000T0000Z-181220T1500Z/ /O.EXT.KJAX.GL.W.0007.181220T1445Z-181222T0900Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 945 AM EST Thu Dec 20 2018 ...GALE WARNING NOW IN EFFECT UNTIL 4 AM EST SATURDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Jacksonville has cancelled the Small Craft Advisory. * WINDS AND SEAS...Inner Waters, South winds 25 to 30 knots with frequent gusts to gale force Today becoming South Southwest Tonight, then West southwest winds 25 to 30 knots with frequent gusts to gale force Friday, and West winds 20 to 25 knots with frequent gusts to gale force. Inner waters, Seas 5 to 7 feet with occasional seas up to 9 feet. Outer Waters, South southeast winds 25 to 35 knots with gusts to around 40 knots Today, South southwest winds 30 to 35 knots with gusts to around 40 knots Tonight, then West southwest winds 30 to 40 knots, with gusts around 45 knots Friday, and West winds 25 to 30 knots with frequent gusts to gale force Friday night. Outer Waters, Seas 6 to 8 feet with occasional seas up to 10 feet building to 8 to 11 feet with occasional seas up to 14 feet, then Seas 9 to 12 feet with occasional seas up to 15 feet Friday, and Seas 7 to 10 feet with occasional seas up to 13 feet subsiding to 5 to 7 feet with occasional seas up to 9 feet after midnight Friday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
993 WHUS72 KJAX 202004 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 304 PM EST Thu Dec 20 2018 ...DANGEROUS CONDITIONS OVER THE NORTH FLORIDA AND SOUTHEAST GEORGIA COASTAL WATERS THROUGH AT LEAST FRIDAY NIGHT... AMZ450-452-454-470-472-474-211030- /O.CON.KJAX.GL.W.0007.000000T0000Z-181222T0900Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 304 PM EST Thu Dec 20 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... * WINDS AND SEAS...Inner Waters, South southwest winds 25 to 30 knots with frequent gusts to gale force Tonight, becoming West southwest winds 30 to 35 knots with gusts to around 40 knots Friday, then West winds 20 to 25 knots with frequent gusts to gale force Friday night. Seas 5 to 7 feet with occasional seas up to 9 feet. Outer Waters, South southwest winds 30 to 35 knots with gusts to 40 knots, with seas 7 to 10 feet with occasional seas up to 13 feet Tonight. Becoming West southwest winds 35 to 40 knots with gusts around 45 knots Friday, with Seas 9 to 12 feet with occasional seas up to 15 feet. Friday night, West winds 25 to 30 knots with gusts to around 40 knots, with seas 7 to 10 feet with occasional seas up to 13 feet subsiding to 6 to 8 feet with occasional seas up to 10 feet after midnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
331 WHUS72 KJAX 210841 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 341 AM EST Fri Dec 21 2018 ...DANGEROUS CONDITIONS OVER THE NORTH FLORIDA AND SOUTHEAST GEORGIA COASTAL WATERS THROUGH AT LEAST FRIDAY NIGHT... AMZ450-452-454-470-472-474-220900- /O.CON.KJAX.GL.W.0007.000000T0000Z-181222T0900Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 341 AM EST Fri Dec 21 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... * WINDS AND SEAS...Southwest to West winds 25 to 35 knots with gusts up to 45 knots. Seas 7 to 12 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
917 WHUS72 KJAX 211403 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 903 AM EST Fri Dec 21 2018 ...DANGEROUS CONDITIONS OVER THE NORTH FLORIDA AND SOUTHEAST GEORGIA COASTAL WATERS THROUGH AT LEAST TONIGHT... AMZ450-452-454-470-472-474-220400- /O.CON.KJAX.GL.W.0007.000000T0000Z-181222T0900Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 903 AM EST Fri Dec 21 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... * WINDS AND SEAS...Inner Waters, Today, West southwest winds 25 to 30 knots with gusts to around 40 knots, with seas 5 to 7 feet with occasional seas up to 9 feet, then Tonight, West winds 20 to 25 knots with frequent gusts to gale force, with seas 3 to 5 feet with occasional seas up to 6 feet. Outer Waters, Today, West southwest winds 35 to 40 knots with gusts to around 45 knots, with seas 9 to 12 feet with occasional seas up to 15 feet, then Tonight, West winds 25 to 30 knots with frequent gusts to gale force, with seas 7 to 10 feet with occasional seas up to 13 feet subsiding to 5 to 7 feet with occasional seas up to 9 feet after midnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
162 WHUS72 KJAX 211933 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 233 PM EST Fri Dec 21 2018 ...DANGEROUS CONDITIONS OVER THE NORTH FLORIDA AND SOUTHEAST GEORGIA COASTAL WATERS THROUGH TONIGHT... AMZ450-452-454-470-472-474-220900- /O.CON.KJAX.GL.W.0007.000000T0000Z-181222T0900Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 233 PM EST Fri Dec 21 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... * WINDS AND SEAS...Inner Waters, West winds 20 to 25 knots with gusts to gale force, seas 4 to 6 feet with occasional seas up to 8 feet. Outer Waters, West winds 25 to 30 knots with gusts to around 40 knots, seas 7 to 10 feet with occasional seas up to 13 feet subsiding to 5 to 7 feet with occasional seas up to 9 feet after midnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
644 WHUS72 KJAX 220237 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 937 PM EST Fri Dec 21 2018 ...DANGEROUS CONDITIONS OVER THE NORTH FLORIDA AND SOUTHEAST GEORGIA COASTAL WATERS THROUGH TONIGHT... AMZ450-452-454-470-472-474-220900- /O.CON.KJAX.GL.W.0007.000000T0000Z-181222T0900Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 937 PM EST Fri Dec 21 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... * WINDS AND SEAS...West winds 20 to 25 knots with gusts up to 35 knots. Seas 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
913 WHUS72 KJAX 220928 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 428 AM EST Sat Dec 22 2018 AMZ470-472-474-221500- /O.EXP.KJAX.GL.W.0007.000000T0000Z-181222T0900Z/ /O.NEW.KJAX.SC.Y.0048.181222T0928Z-181222T1500Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 428 AM EST Sat Dec 22 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... ...GALE WARNING HAS EXPIRED... The National Weather Service in Jacksonville has issued a Small Craft Advisory, which is in effect until 10 AM EST this morning. * WINDS AND SEAS...West winds 20 knots. Seas 4 to 6 feet with occasional seas up to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots, and/or seas 7 feet or higher, are expected to produce hazardous conditions for small craft. Inexperienced boaters, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ450-452-454-221030- /O.EXP.KJAX.GL.W.0007.000000T0000Z-181222T0900Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 428 AM EST Sat Dec 22 2018 ...GALE WARNING HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at Dec 19, 8:41 PM EST, 5 hours 8 minutes earlier.
Area forecast discussion, Dec 19, 8:41 PM EST, 5 hours 8 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
841 PM EST Wed Dec 19 2018
...INTENSE LOW PRESSURE SYSTEM WILL BRING WIDESPREAD HEAVY
RAINFALL AND POTENTIAL SEVERE WEATHER ON THURSDAY...
...VERY WINDY CONDITIONS ARE EXPECTED ON FRIDAY AS ALL-TIME
RECORD LOW SEA LEVEL PRESSURES POSSIBLE FOR THE MONTH OF
DECEMBER...
.UPDATE...
A rather rare December storm system that will challenge all-time
low pressure records for the month will take shape over the next
24-36 hours. For Tonight strong southerly steering flow just above
the surface will advect moist airmass northward with developing
rain shield becoming locally heavy across NE FL towards morning.
Temps generally steady in the 50s except warming into the lower to
middle 60s across NE Fl towards morning as warm front at the
surface lifts steadily northward. Initial low pressure will track
the region on Thursday with widespread heavy rainfall embedded
storm activity through the day. Surface based storms still mainly
expected across NE FL from GNV-JAX and Southeast towards the Atlc
Coast during the afternoon and evening hours as enough warm air
advects northward to destabilize the low levels and allow for
damaging winds a better chance to mix down along with an isolated
tornado possible. Max Temps generally in the 60s except for lower
to middle 70s across portions of NE FL where severe weather threat
is greatest.
&&
.AVIATION...
So far mainly VFR conds with developing rain shield across NE FL
that will expand NE across the TAF sites overnight with MVFR
CIGS/VSBYS developing in the 06-10z time frame along with low
level jet around 40 knots out of the south around 1-2KFT, so have
kept the mention of Low Level Wind Shear (LLWS). Widespread heavy
rainfall and IFR CIGS/VSBYS for most of the day on Thursday after
12-15z time frame. Have kept VCTS in the JAX metro TAF sites while
adding a PROB30 group at GNV/SGJ for potential strong storms with
gusty winds and lower vsbys from 17-22z time frame.
&&
.MARINE...
Southeast flow to increase tonight to 15 to 20 knots as Small
Craft Advisory conditions develop towards morning. Southerly flow
increases ahead of intensifying low pressure system to 20 to 30
knots with occasional gusts to gale force possible by the
afternoon, with even stronger wind gusts with storm activity
pushing offshore during the afternoon and evening hours. Seas
building to 8-11 ft offshore and 5-7 ft nearshore.
With very intense low pressure passing just NW of the waters on
Thu Night and Friday, Gale Warnings looking more likely and may be
issued with the next forecast package.
&&
.HYDROLOGY...
Flood Watch appears on track for Thursday with widespread heavy
rainfall developing by Thursday morning and continuing through the
day with 2-4 inch rainfall amounts expected across NE FL and 1-3
inch rainfall amounts across SE GA. This will further exacerbate
river flooding with multiple basins likely reaching Moderate to
locally Major flood stages by this weekend and into next week.
&&
.CLIMATE...
All-Time December Sea Level Pressure Records at the Climate Sites
JAX 997.3mb 12-07-1875
GNV 998.3mb 12-18-2009
AMG 996.6mb 12-18-2009
SSI 997.2mb 12-18-2009
Daily Sea Level Pressure Records for Thu 12/20 and Fri 12/21
JAX 1001.4mb 12-20-1892, 999.0mb 12-21-1878
GNV 1007.0mb 12-20-1995, 1007.0mb 12-21-1993
SSI 1004.1mb 12-20-1995, 1005.4mb 12-21-1993
AMG 1008.0mb 12-20-1995, 1010.4mb 12-21-1993
All-Time December Wind Gust Records at the Climate Sites
JAX 62 mph/12-10-1997
GNV 46 mph/12-24-2014
AMG 50 mph/12-31-1975
SSI 45 mph/12-07-2011
Daily Wind Gust Records For Thu 12/20 and Fri 12/21
JAX 51 mph/12-20-1905, 41 mph/12-21-1973
GNV 30 mph/12-20-2012, 36 mph/12-21-1978
AMG 41 mph/12-20-2012, 35 mph/12-21-2012
SSI 35 mph/12-20-1974, 36 mph/12-21-2008
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 51 68 53 56 / 90 100 60 50
SSI 55 66 57 59 / 90 100 50 50
JAX 55 72 57 60 / 100 100 40 50
SGJ 58 72 57 62 / 100 100 40 40
GNV 56 71 55 60 / 100 100 50 50
OCF 58 71 57 62 / 100 100 50 50
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch from 1 AM EST Thursday through Friday morning for
Alachua-Baker-Bradford-Clay-Coastal Duval-Coastal Nassau-
Coastal St. Johns-Columbia-Gilchrist-Hamilton-Inland Duval-
Inland Flagler-Inland Nassau-Inland St. Johns-Marion-Putnam-
Suwannee-Union.
GA...Flood Watch from 1 AM EST Thursday through Friday morning for
Atkinson-Charlton-Clinch-Echols-Ware.
AM...Gale Watch from Thursday afternoon through late Friday night for
Waters from Altamaha Sound GA to Fernandina Beach FL from
20 to 60 NM-Waters from Fernandina Beach to St. Augustine
FL from 20 to 60 NM-Waters from St. Augustine to Flagler
Beach FL from 20 to 60 NM.
Small Craft Advisory from 4 AM to 4 PM EST Thursday for Waters
from Altamaha Sound GA to Fernandina Beach FL from 20 to 60
NM-Waters from Fernandina Beach to St. Augustine FL from 20
to 60 NM-Waters from St. Augustine to Flagler Beach FL from
20 to 60 NM.
Small Craft Advisory from 4 AM Thursday to 4 AM EST Saturday for
Coastal waters from Altamaha Sound to Fernandina Beach FL
out 20 NM-Coastal waters from Fernandina Beach to St.
Augustine FL out 20 NM-Coastal waters from St. Augustine to
Flagler Beach FL out 20 NM.
&&
Hess/ZiburaThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 20, 7:46 AM EST | Areal Flood Advisory | JAX | Alachua, Marion, Putnam | 3 hr |
| Dec 20, 8:03 AM EST | Special Marine Warning | JAX | 87 min | |
| Dec 20, 8:28 AM EST | Special Weather Statement | JAX | Marion | 32 min |
| Dec 20, 9:02 AM EST | Special Marine Warning | JAX | 88 min | |
| Dec 20, 9:09 AM EST | Special Weather Statement | JAX | Putnam | 36 min |
| Dec 20, 9:13 AM EST | Rip Current Statement | JAX | Duval, Flagler, Nassau | 10 hr |
| Dec 20, 9:14 AM EST | Special Marine Warning | JAX | 61 min | |
| Dec 20, 9:25 AM EST | Areal Flood Advisory | JAX | Bradford, Clay, Flagler, Saint Johns | 2 hr |
| Dec 20, 9:38 AM EST | Special Weather Statement | JAX | Putnam | 37 min |
| Dec 20, 10:02 AM EST | Special Weather Statement | JAX | Saint Johns | 28 min |
| Dec 20, 10:04 AM EST | Special Weather Statement | JAX | Flagler | 41 min |
| Dec 20, 10:24 AM EST | Special Weather Statement | JAX | Duval | 36 min |
| Dec 20, 10:28 AM EST | Special Marine Warning | JAX | 62 min | |
| Dec 20, 10:44 AM EST | Special Weather Statement | JAX | Duval | 31 min |
| Dec 20, 10:52 AM EST | Severe Thunderstorm Warning | JAX | Duval, Nassau | 38 min |
| Dec 20, 10:55 AM EST | Severe Thunderstorm Warning | JAX | Duval, Nassau | 35 min |
| Dec 20, 11:25 AM EST | Special Marine Warning | JAX | 95 min | |
| Dec 20, 11:32 AM EST | Special Weather Statement | JAX | Clay | 43 min |
| Dec 20, 11:37 AM EST | Special Weather Statement | JAX | Nassau | 38 min |
| Dec 20, 11:40 AM EST | Areal Flood Advisory | JAX | Alachua, Bradford, Clay, Flagler, Marion, Putnam and 1 more | 3 hr |
| Dec 20, 12:12 PM EST | Special Weather Statement | JAX | Clay, Putnam, Saint Johns | 48 min |
| Dec 20, 12:55 PM EST | Special Marine Warning | JAX | 65 min | |
| Dec 20, 1:56 PM EST | Special Marine Warning | JAX | 64 min | |
| Dec 20, 2:13 PM EST | Wind Advisory | JAX | Baker, Bradford, Duval, Flagler, Gilchrist, Nassau and 2 more | 29 hr |
| Dec 20, 2:39 PM EST | Areal Flood Advisory | JAX | Alachua, Marion, Putnam | 4 hr |
| Dec 20, 3:01 PM EST | Special Marine Warning | JAX | 57 min | |
| Dec 20, 11:13 AM EST | Special Weather Statement | JAX | Camden | 47 min |
| Dec 20, 11:42 AM EST | Severe Thunderstorm Warning | JAX | Camden, Glynn | 50 min |
| Dec 20, 11:56 AM EST | Special Weather Statement | JAX | Wayne | 34 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.